# SDR AALA201810299004

- Difficulty date: October 5, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043205
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SILL,  RIGHT SIDE,  FRAME 68, STRINGER 23R IN THE AFT GALLEY.  REPLACED THE SILL IAW SRM 51-72-11, DRAWINGS D53480076, AND D53480505.
